Electromagnetic $K$-system with prolonged keeping of microwave signal energy
Doklady Akademii Nauk, Tome 319 (1991) no. 5, pp. 1128-1131
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_5_a22,
author = {E. M. Ganapol'skii},
title = {Electromagnetic $K$-system with prolonged keeping of microwave signal energy},
journal = {Doklady Akademii Nauk},
pages = {1128--1131},
year = {1991},
volume = {319},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_5_a22/}
}
E. M. Ganapol'skii. Electromagnetic $K$-system with prolonged keeping of microwave signal energy. Doklady Akademii Nauk, Tome 319 (1991) no. 5, pp. 1128-1131. http://geodesic.mathdoc.fr/item/DAN_1991_319_5_a22/